# SDR CALA2024050601330

- Difficulty date: May 4, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N57855
- Make and model: Boeing 757324
- Aircraft serial: 32814
- Aircraft time: 59,353 hours, 19,012 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fairing
- Part number: UL12640
- Condition: Missing
- Location: Nr 1 Compressor
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND #1 ENG. OUTBOARD LOWER COMPRESSOR FAIRING MISSING WHICH CAUSED DAMAGE TO MULTIPLE ITEM IN BOTH C DUCTS. PANEL DIMENSIONS ARE APPROX. 27X27.5 INCHES. REF TASK 72-03-01-424-006-R00 AND TORQUED BOLTS REF TASK 70-51-00-912-001-R00 REPLACED COMPRESSOR FAIRING AS REQED. REF TASK 72-03-01-424-006-R00 AND TORQUED BOLTS REF TASK 70-51-00-912-001-R00
